Tag Archives: irritability

Featured Stories

Canadian Warning Issued for Actos Bladder Cancer Side Effect Risk

Health Canada has become the most recent national drug regulator to issue a warning about Actos and bladder cancer. Last month, the agency warned that interim results from a 10-year-study indicated that patients taking Actos for more than a year faced an increased risk of bladder cancer. Health Canada also ...

Read More

DePuy ASR Hip Implants, Other Faulty Medical Devices Subject to Little FDA Oversight, Investigation Finds

A newly-published investigation from ProPublica has revealed that several questionable types of medical devices, including DePuy Orthopaedic’s recalled ASR hip implant, managed to make it to market without much scrutiny on the part of the U.S. Food & Drug Administration (FDA).

Read More

New York Man Claims Biomet Metal-on-Metal Hip Implant Caused Pain, Disability

A New York man claims his metal-on-metal hip implant was defective and required replacement within a year of receiving it. This has left him facing a lifetime of pain, disability, and rising medical costs.

Read More

Medtronic Infuse Lawsuit Alleges Off-Label Use Cause Painful Complications

A man in Louisiana has filed suit against Medtronic Inc. over injuries allegedly cause by off-label use of its Infuse Bone Graft product. The plaintiff, who received Infuse during transforaminal spinal lumbar fusion surgery, claims that the bone growth protein caused unwanted bone growth along his spine, worsening the back ...

Read More

Indiana Woman Alleges Serious Injuries From Transvaginal Mesh Products

Parker Waichman LLP, a national law firm, just filed a lawsuit on behalf of a woman who suffered injuries after receiving transvaginal mesh implants. The lawsuit suit alleges that the transvaginal mesh created an unreasonable risk and directly caused her injuries.

Read More

Colorado Woman Sues American Medical Systems Over Transvaginal Mesh Injuries

Parker Waichman LLP, a national law firm, just filed a lawsuit on behalf of a Colorado woman allegedly injured by transvaginal mesh products manufactured by American Medical Systems, Inc. The suit was filed on May 21, 2012 in the U.S. District Court for the Northern District of California (Case No. ...

Read More

System for Tracking Prescription Drug Side Effects Flawed

Study Finds System for Tracking Prescription Drug Side Effects Flawed

System for keeping track of dangerous side effects of prescription drugs is flawed because drug makers are submitting incomplete information about problems to the FDA.

Read More

Medtronic Settles Charges Over Kickbacks To Doctors

Medical device giant, Medtronic Inc., is settling charges over kickbacks to doctors. The firms just agreed to pay $23.5 million to settle claims it paid physicians kickbacks in exchange for their use of its pacemakers and defibrillators, according to a U.S. Justice Department announcement yesterday. The company was accused of seeking ...

Read More

Newly-Filed Plavix Lawsuits Claim Drug Caused Gastrointestinal Bleeds, Cerebral Hemorrhage, and TTP

The manufacturer of Plavix continues to be named in lawsuits alleging the blood thinner caused some patients to suffer from serious bleeding side effects. Most recently, the national law firm of Parker Waichman LLP filed nine Plavix bleeding lawsuits in state court in New York.

Read More

Actos Whistleblower Lawsuit Questions Avandia Researcher's Financial Ties to Takeda

A prominent researcher has been implicated in an alleged cover-up of Actos side effects, according to a report from TheHeart.org. An Actos whistleblower lawsuit unsealed earlier this year has alleged financial connections between the Cleveland Clinic’s Dr Steven Nissen and the maker of Actos “should be considered when analyzing Actos’s ...

Read More

Cerebellar Atrophy Reported in Dilantin Patients

Cerebellar Atrophy Reported in Dilantin Patients

The U.S. Food and Drug Administration (FDA) has approved labeling changes stating that cerebellar atrophy has been reported in patients taking phenytoin. This nervous system adverse reaction appears to occur more frequently when drug levels are elevated or when it … Continue reading

Posted in Dilantin, Pharmaceuticals | Tagged , , , , , , , , , , , , , |

© 2005-2018 Parker Waichman LLP ®. All Rights Reserved.